Homomorphism theorems in subtraction algebra

Authors

  • Mehmet ali öztürk
  • Hasret Yazarli

DOI:

https://doi.org/10.5556/j.tkjm.44.2013.978

Keywords:

Subtraction algebra, ideal, quotient subtraction algebra, homomorphism, isomorphism.

Abstract

In this paper, we give homomorphism theorem between two subtraction algebras and investigate some related properties.

Author Biographies

Mehmet ali öztürk

Adıyaman University, Faculty of Arts and Sciences, Department ofMathematics, 02040 Adıyaman, Turkey.

Hasret Yazarli

CumhuriyetUniversity, Faculty of Arts and Sciences, Department of Mathematics, 58140 Sivas, Turkey.

References

J. C. Abbott, Sets, Lattices and Boolean Algebras, Allyn and Bacon, Boston, 1969.

Y. Ceven and M. A. Ozturk, Some results on subtraction algebras, Hacettepe Journal of Mathematics and Statistics, 38 (3) (2009), 299--304.

Y. Ceven and S. Kucukkoc, Quotient sutraction algebras, International Mathematical Forum, 6 (2011), no. 25, 1241--1247.

Y. B. Jun, H. S. Kim and E. H. Roh, Ideal theory of subtraction algebras, Sci. Math. Jpn. Online e-2004 (2004), 397--402.

Y. B. Jun and H. S. Kim, On ideals in subtraction algebras, Sci. Math. Jpn. Online e-2006 (2006), 1081--1086.

Y. B. Jun, Y. H. Kim and K. A. Oh, Subtraction algebras with additional conditions, Commun. Korean Math. Soc., 22 (1) (2007), 1--7.

Y. B. Jun and K. H. Kim, Prime and irreducible ideals in subtraction algebras, International Mathematical Forum, 3 (10)(2008), 457--462.

B. M. Schein, Difference semigroups, Comm. in Algebra, 20 (1992), 2153--2169.

B. Zelinka, Subtraction semigroups, Math. Bohemica, 120 (1995), 445--447.

Downloads

Published

2013-06-28

How to Cite

öztürk, M. ali, & Yazarli, H. (2013). Homomorphism theorems in subtraction algebra. Tamkang Journal of Mathematics, 44(4), 365–375. https://doi.org/10.5556/j.tkjm.44.2013.978

Issue

Section

Papers